# SDR REXA2022072601666

- Difficulty date: June 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT BRACKET, FS 557.00, STGR 27 - 26R, CORRODED UPPER SURFACE. 	REMOVED & REPLACED CARGO FLOOR SUPPORT BRACKET, I.A.W. CRJ 700 SRM'S #51-42-06-001-001-A01,#51-42-21-001-001-A01, #51-40-11-001-001-A01.
